# SDR SWIA200514679

- Difficulty date: March 6, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 7,883 hours, 6,923 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4909
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 7,861 hours, 6,908 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLT SPOILERS FAULT (STATUS) ON LEFT WING SIDE.  REPLACED NR 2 ACTUATOR FOR LEFT WING FLT SPOILER IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
